Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 2(212), Pages 223–224 (Mi umn3300)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Rings whose quotient rings are all semi-injective

A. A. Tuganbaev


Full text: PDF file (170 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:2, 261–262

Bibliographic databases:

MSC: 16D50, 16S90, 13B30, 16W20, 16P20, 13E10
Received: 19.04.1979

Citation: A. A. Tuganbaev, “Rings whose quotient rings are all semi-injective”, Uspekhi Mat. Nauk, 35:2(212) (1980), 223–224; Russian Math. Surveys, 35:2 (1980), 261–262

Citation in format AMSBIB
\Bibitem{Tug80}
\by A.~A.~Tuganbaev
\paper Rings whose quotient rings are all semi-injective
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 2(212)
\pages 223--224
\mathnet{http://mi.mathnet.ru/umn3300}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=571662}
\zmath{https://zbmath.org/?q=an:0428.16027|0459.16018}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..261T}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 2
\pages 261--262
\crossref{https://doi.org/10.1070/RM1980v035n02ABEH001657}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980ME81800019}


Linking options:
  • http://mi.mathnet.ru/eng/umn3300
  • http://mi.mathnet.ru/eng/umn/v35/i2/p223

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:255
    Full text:86
    References:35
    First page:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021